# SDR 99ZZZX4597

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169EH
- Make and model: Bell 412
- Aircraft serial: 33064
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Case
- Part number: 212040054013
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 12,096 hours
- Component: 412040002105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN SUPPPORT CASE AFT LEFT MOUNTING EAR IS CORRODED AND CRACKED ACROSS MOUNT BOLT BUSHING.
